Author = Ghaffoori, Faez N.
Number of Articles: 2
1. The existence of periodic solutions to doubly degenerate Allen-Cahn equation with Neumann boundary condition

Volume 13, Issue 1, Winter and Spring 2022, Pages 397-408

Raad Awad Hameed; Maan A. Rasheed; Hekmat Sh. Mustafa; Faez N. Ghaffoori


2. Using Leray-Schauder topological degree to solve a linear diffusion parabolic equation with periodic initial conditions

Volume 13, Issue 1, Winter and Spring 2022, Pages 1629-1635

Raad Awad Hameed; Faez N. Ghaffoori; Hekmat sh. Mustafa; Wafaa M. Taha; Maan A. Rasheed